# SDR AALA202204014406

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737
- Aircraft serial: 33219
- Aircraft time: 31,537 hours, 13,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT LOCATED ABOVE SEAT 23D IS MISSING THE LENS.. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
